MAUDE Adverse Event Report: ABBOTT ALLURE CRT-P; NO MATCH

ABBOTT ALLURE CRT-P; NO MATCH
Model Number PM3120
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer report number: 2017865-2024-22646.It was reported, during an elective device replacement procedure, the right ventricular (rv) lead was unable to be removed from the device header.The procedure was stopped due to the inability to disconnect the lead and device.An additional procedure was performed and the device and rv lead were explanted and replaced to resolve the event.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of unable to loosen the ventricular setscrew was confirmed.Analysis revealed epoxy was found in the ventricular connector block threads, which resulted in the reported stuck setscrew event.The observed epoxy was caused by a manufacturing anomaly.

Brand Name
ALLURE CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18711664
Report Number2017865-2024-22645
Device Sequence Number8165470
Product Code NIK
UDI-Device Identifier05414734507882
UDI-Public05414734507882
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model NumberPM3120
Device Lot Number4764246
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer04/26/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL STS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown